Modules for which the natural map of the maximal spectrum is surjective

Tom 119 / 2010

H. Ansari-Toroghy, R. Ovlyaee-Sarmazdeh Colloquium Mathematicum 119 (2010), 217-227 MSC: 13E05, 13C99. DOI: 10.4064/cm119-2-4

Streszczenie

Let $R$ be a commutative ring with identity. The purpose of this paper is to introduce two new classes of modules over $R$, called Ms modules and fulmaximal modules respectively. The first (resp. second) class contains the family of finitely generated and primeful (resp. finitely generated and multiplication) modules properly. Our concern is to extend some properties of primeful and multiplication modules to these new classes of modules.

Autorzy

  • H. Ansari-ToroghyDepartment of Mathematics
    Faculty of Science
    University of Guilan
    P.O. Box 1914
    Rasht, Iran
    e-mail
  • R. Ovlyaee-SarmazdehDepartment of Mathematics
    Faculty of Science
    University of Guilan
    P.O. Box 1914
    Rasht, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek